Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

McKay Quivers and Extended Dynkin Diagrams

Maurice Auslander and Idun Reiten
Transactions of the American Mathematical Society
Vol. 293, No. 1 (Jan., 1986), pp. 293-301
DOI: 10.2307/2000282
Stable URL: http://www.jstor.org/stable/2000282
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
McKay Quivers and Extended Dynkin Diagrams
Preview not available

Abstract

Let k be an algebraically closed field and G a finite nontrivial group whose order is not divisible by the characteristic of k. Associated with an m-dimensional representation of G is the McKay quiver, whose vertices correspond to the irreducible representations of G. We show that if m = 2, then the underlying graph of the separated McKay quiver is a finite union of extended Dynkin diagrams.

Page Thumbnails

  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301